# SDR 2007UALA05118

- Difficulty date: December 16, 2007
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 46,251 hours, 6,979 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE GENERATOR OFF LIGHT CAME ON MOMENTARILY AFTER LIFTOFF.  RECURRED ON FLT 0935-15JAN08.  REPLACED NR 2 IDG PER MM 24-11-01, RAN ENGINE PER JRH IDG OPS NORMAL GENERATOR OPS LIGHT STILL COMES ON.  REPLACED CONVERTER.  TEST PASSED.  AC OK FOR SERVICE.
